# SDR RJEF20151125002

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Aircraft time: 15,429 hours, 9,891 cycles
- Engine: Ge CF3410E6
- System (JASC): 7160 · Engine Air Intake System
- Part: Module
- Part number: 3411010509
- Part serial: 0627001
- Condition: Damaged
- Location: Air Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL, THE PILOT REPORTED BIRD STRIKE ON ENGINE 2 NACELLE.  IT WAS PERFORMED INSPECTION AFTER BIRD STRIKE IAW AMM 05-50-02-200-801-A, FOUND A DENT OUT OF LIMITS FOR ACFT OPERATION ON THE AIR INLET MODULE 2, THE AIR INLET MODULE WAS REPLACED IAW AMM 71-61-00/400, PERFORMED ENGINE RUN UP IAW AMM 71-00-00-910-801-A WITN NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
